# SDR ASAA12511080

- Difficulty date: February 11, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 38 hours, 19 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS INTLK 2 CIRCUIT BREAKER FOUND IN THE OPEN POS DURING PREFLT.  RESET C/B A/P TESTS GOOD REF 22 00 01 730 801.
